Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed period. Have implanon. Is there any connection?

ive be one the implanon contraceptive for about 3-4 months and ive had no period at all since the insertion, and ive start having a brown muscus like discharge, is this normal? since the implanon i have not been using any other for of contraception so i was wondering could this be a sign of pregnancy or is it a normal thing while being on the implanon?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Irregular cycles, inter-menstrual bleeding and absent periods are all a side effect of the implant. Contraceptive effect may dwindle as the effect wears off toward the third year and especially in the overweight person, whose hormone requirements would be more. So, the spotting you have is more likely a sequence of the implant. You may see your doctor for further evaluation if you suspect pregnancy (failure rate is only 0.05%). Take care.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor